I have multiple symptoms going on. The most recent is like my body is on fire pins and needles in some extremities. I also have trouble swallowing and get heartburn. Had some bloodwork but said was okay. Was having chest pain and dr. Did a echo and echo stress test. He was horrible. He said i had a mitral valve prolapse and echo stress was good. My blood pressure was okay the last couple times I was in dr' s office. But diastolic was running in 90's earlier and also hit a hundred after going to ER due to chest pain. I get thirsty a lot with dry mouth and then after drinking lots of water will get chills goosebumps. Very weak with vision not the same with warm feeling behind them. I have a lot of cognitive and memory problems which have been getting worse. I do have depression and anxiety. So every dr. thinks your nuts and don't believe what you are saying. I feel like something is killing me from the inside. I don't know what other specific tests to ask for. I am feeling very desperate.
26 Jan 2013
This might sound odd, but do you take cholesterol medication? These are some of the symptoms of statin poisoning. The fire and pins and needles are called peripheral neuropathy. The mental confusion or dementia are part of it. Dry, mouth, stomach problems, also fatigue and weakness. It even caused me to dehydrate. Go to SpaceDoc.com, and check your symptoms. It does lots of things. If you don't take cholesterol medication, then I don't know what it could be. But this is a start.
26 Jan 2013
Did they check your blood glucose and/or Hg A1C for diabetes? Diabetes can cause thirst and it can lead to neuropathy which can cause vision problems and "pins and needles sensation and burning pains in the extremities. If they did blood work, I would think they would have checked for this. Stress will cause your blood pressure to run high so it is not surprising that it was elevated when you went to the hospital for chest pain (which can also be aggravated by stress) Having trouble swallowing and heartburn can be symptoms of gastric reflux (some heartburns can be bad enough to cause chest pain and is often mistaken for heart attack by people to whom it is occuring) Drinking cool water can cause you to get chilled so I wouldnt be distressed by that. It does sound like you have some significant anxiety issues. Anxiety can cause you to feel like you are dying from the inside. Anxiety and stress can cause the mind to do some strange things to the body.
Have you talked to a psychiatrist? I would recommend that you talk to one. Not because I think you are "nuts" but the mind can have strange effects on the body. This doesnt mean that the symptoms you feel are not real but it may help you to get on some medications for your stress and anxiety. This may help your other symptoms especially in light of the fact that they are not finding anything physically wrong.
27 Jan 2013
Do you have copies of your lab blood work? If not, get them. It will help us find what you need.
What I am hearing is neuropathy, diabetes, and some type of auto immune disease. You need to see an internal medicine doctor and not a general physician. They are trained in all body systems and practice them daily. Your GP was as well, but they don't get to stay current on all the new discoveries always. A cardiologist looks at his expertise. Thyroid also needs checking right away.
I, too, had that deep sense I was dying from something. Turned out I was. The specialists found out what was wrong and now I am better because the unanswered fears are now answered and I know what I am dealing with. Once that happens, not so much worry or anxiety. I can plan and solve problems.
By the way, not all doctors think someone is nuts because they are depressed. Any decent doctor knows that depression comes with long term or difficult illness. That is what we think. It is not what is. Sparing people arguing here about the bad doctor they had, we all have at one time or another, know that most are very careful and do care. Hopefully no one will miss that point.
Hardly anyone here dealing with long term illness or waiting to be diagnosed is not being treated for depression.
Did you get an MRI for MS? Have they given you a complete physical or just spot checking? Lots to consider. Hang in there. Karen
19 days ago
Could it be oxalates? I.e you are eating a diet high in oxalates. If the gut flora is then damaged, eg through previous use of antibiotics, oxalates are no longer broken down by the gut bacteria (in particular Oxalobacter formigenes) and they get into the body causing pain and inflammation in the skin, muscles, bones, brain... Test for Secondary Hyperoxaluria (the associated illness) by asking to do a 24 hr urine collection test and test for oxalate levels and calcium. Join the Yahoo or Facebook Group Try Low Oxalates. Read Great Plains Laboratory's (US) information on oxalates. They also list solutions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Azopt for about 8 months and lately I have been having terrible heartburn and a burning sensation in my upper body after I take it. ...
1 answer • 15 May 2011
... problems all after taking clidamycin, the burning sensation has been a big problem has any one herd of this. John
1 answer • 14 Nov 2011
I've only been using this product for a few days, but have a burning or stinging sensation for most of the day when using it. It's not ...
2 answers • 23 Jun 2013